RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 1, Pages 131–138 (Mi mz927)  

This article is cited in 7 scientific papers (total in 7 papers)

Log pairs on hypersurfaces of degree $N$ in $\mathbb P^N$

I. A. Cheltsov

Johns Hopkins University, Baltimore

DOI: https://doi.org/10.4213/mzm927

Full text: PDF file (212 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:1, 113–119

Bibliographic databases:

UDC: 512.6
Received: 19.01.1999

Citation: I. A. Cheltsov, “Log pairs on hypersurfaces of degree $N$ in $\mathbb P^N$”, Mat. Zametki, 68:1 (2000), 131–138; Math. Notes, 68:1 (2000), 113–119

Citation in format AMSBIB
\Bibitem{Che00}
\by I.~A.~Cheltsov
\paper Log pairs on hypersurfaces of degree~$N$ in~$\mathbb P^N$
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 1
\pages 131--138
\mathnet{http://mi.mathnet.ru/mz927}
\crossref{https://doi.org/10.4213/mzm927}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818967}
\zmath{https://zbmath.org/?q=an:1003.14011}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 1
\pages 113--119
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=Server is temporarily unavailable}


Linking options:
  • http://mi.mathnet.ru/eng/mz927
  • https://doi.org/10.4213/mzm927
  • http://mi.mathnet.ru/eng/mz/v68/i1/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Iskovskikh, “Birational rigidity of Fano hypersurfaces in the framework of Mori theory”, Russian Math. Surveys, 56:2 (2001), 207–291  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Cheltsov, IA, “Non-rationality of the 4-dimensional smooth complete intersection of a quadric and a quartic not containing planes”, Sbornik Mathematics, 194:11–12 (2003), 1679  mathnet  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    3. I. A. Cheltsov, “Birationally superrigid cyclic triple spaces”, Izv. Math., 68:6 (2004), 1229–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. I. A. Cheltsov, “Double space with double line”, Sb. Math., 195:10 (2004), 1503–1544  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. I. A. Cheltsov, “Birationally rigid Fano varieties”, Russian Math. Surveys, 60:5 (2005), 875–965  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Pukhlikov, AV, “Birational geometry of algebraic varieties with a pencil of Fano complete intersections”, Manuscripta Mathematica, 121:4 (2006), 491  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    7. A. V. Pukhlikov, “$K$-Trivial Structures on Fano Complete Intersections”, Math. Notes, 91:4 (2012), 568–574  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:241
    Full text:90
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020